Access count of this item: 0

Files in This Item:
File Description SizeFormat 
2035-20.pdf468.07 kBAdobe PDFView/Open
Title: HERMITIAN OPERATORS ON BANACH ALGEBRAS OF VECTOR-VALUED LIPSCHITZ MAPS (Researches on isometries from various viewpoints)
Authors: Oi, Shiho
Author's alias: 大井, 志穂
Issue Date: Jul-2017
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録 = RIMS Kokyuroku
Volume: 2035
Start page: 168
End page: 172
Abstract: Let H be a complex Hilbert space and [., .] an inner-product on H. A bounded linear operator T on H is a Hermitian operator if [Tx, x] in mathbb{R} for each x in H. In 1961, the Hermitian operator on a normed vector space was defined by means of the semi-inner product defined by Lumer [6]. Hermitian operators and their applications have been studied by many authors; a few of them are [1, 2, 5, 6, 7]. We exhibit forms of Hermitian operators on certain semisimple commutative Banach algebras.
Appears in Collections:2035 Researches on isometries from various viewpoints

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.